Facebook Pixel
EmpowHER Guest

possible allergic reaction to Morphine

By Anonymous November 19, 2016 - 5:27pm
Rate This

I received a IM injection of Morphine 2 days ago. Yesterday, I started itching all over and have not stopped

Add a Comment1 Comments


Dear Anon,

Thank you for reaching out to EmpowHer today!

Itching can be a side effect or an allergic reaction to the Morphine. You should call your doctor right away and let him or her know this is happening. I hope you will.

All the best,

November 19, 2016 - 5:43pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Drug Allergies

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!